advertisement
Question
Posted by: E | 2008/01/29

Pregnant after Norlevo

Hi,

I drank the morning after pill on 1 january, less than 12 hours after we had sex. That was day 7 of my cycle. I didn't have any side effects or bleeding during the last month. My period was due exactly a week ago. There is no sign of it yet. I have done 3 HPT's during this last week. last one this morning. All were negative. What is wrong? Shouldn't one of them been negative if I was pregnant? If I am not pregnant, what is wrong?

Please help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If the tests are nagative, then you are probably not pregnant. Norlevo can upset the cycle and cause a delayed period.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: C | 2008/01/29

Hi there

I am currently experiencing the exact same thing. I took Norlevo on 29th DEc. One month later still no cycle....however when takin my 1st test yesterday...first result was negative. About 3 hrs later test showed positive. How accurate are these tests and when should one check the result.

Reply to C

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement